General Show Information
August 1-4, 2019
Ponoka Ag Centre, Ponoka, Alberta
(Please note that this is the plan from 2018. The new 2019 general information will be updated shortly)
Highlights planned for 2018 Zone 10 Zone-O-Rama:
Move in time on Tuesday is 6pm. There is an additional charge for stalls and camping for Tuesday night. Show Stall Fee and Camping fee covers Wed thru Saturday nights.
Camping sites will be assigned as they are received and paid for.
Thursday after trail Exhibitor Social and Yearling Challenge Calcultta Auction
Futurity Friday - Friday afternoon join us in the arena for the feature futurities Western Pleasure All Ages, Hunter Under Saddle All Ages, Yearling Halter, Non Pro Showmanship and the 3 rd leg of the Yearling Challenge, Halter.
Friday evening please come out and support the Zone 10 Show Fundraiser at our Masterfeeds/ Dun Rite Futurity Dinner. Join us for the banquet for an amazing meal prepared by Rob Ronnie Catering. The cost will be $30.00 per person.
APHA Championship Classes are marked as "CC" on the 2018 roster. REMEMBER that APHA has changed the eligibility rules for APHA Championship Classes. http://apha.com/wp-content/uploads/2016/06/Paint-Horse-Championship-Criteria-2018-Criteria.pdf
The PAECs sets daily arena hours at 14 hours with a $120 plus gst overtime charge for any hours over 14. We will be opening the arena at 6am (show starts at 8am) and therefore will be incurring overtime after 8pm. We plan to keep the arena open until 10pm to allow everyone the ability to ride but are asking for exhibitors co-operation in having the show move smoothly by being ready and at the gate in order that we do not incur additional cost.
The Trail course will be set up Wednesday and Saturday evening as soon after the show as possible. It will not be completely measured or decorated until the next morning, but it will be open for trail warm up that evening and in the morning (until about 7:15 am). There are no assigned times and it is open to all trail horses.
Show Patterns will be posted in advance of the show on facebook and this website.
Forms are posted on the Forms page of this website including a detailed fee schedule. Pre-Show Questions can be directed to Connie Webb Leslie McCleave will be the show manager and during the show all questions, etc. should be directed to her.
Please remember there are no showers at PAECS. There are coin operated showers at the Stampede campground. PAECS Infomation
SPONSORS NEEDED - we hope you will consider sponsoring the 2019 show. Please feel free to pass this letter on to anyone else that may as well. Sponsorship Package